# SDR SWAA2022081238708

- Difficulty date: August 4, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 58,517 hours, 34,728 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140BF HAS A PREVIOUS REPAIR THAT IS DISBONDED / [01] REMOVED AFT PIT FLOOR BOARD 140BF IAW AMM 25-52-10-000-801;[02] VERIFYING NEW FLOOR BOARD MATERIAL.090 CONOLITE ATAG A118133 IAW AMM 25-52-01-201-801;[03] VERIFIED ACTIONS 1 AND 2 ARE COMPLETE;[04] VERIFIED STEPS 2 & 3 C/W;[05] FABRICATED AFT PIT FLOOR BOARD 140BF IAW AMM 25-52-01-201-801;[06] VERIFIED STEP 5 C/W; OK GIVEN TO INSTALL FLOOR PANEL 140BF;[07] INSTALLED AFT PIT FLOOR BOARD 140BF IAW AMM 25-52-10-400-801;[08] VERIFIED STEP 7 C/W; JOB COMPLETE; AUDIT C/W
